# SDR USAA2009070891732

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C19 - EEL - WITH EMERGENCY EXIT LIGHTS SWITCH ON THE P5 PANEL TO THE ON POSITION, NOT ARMED LIGHT ON P5 MASTER CAUTION L16AT & OVERHEAD MASTER CAUTION LIGHT ON THE LIGHT SHIELD PANEL FAILED TO COME ON.  PERFORMED TROUBLESHOOTING FOUND D419 OP, PLUG CONNECTOR LOOSE, TIGHTENED & SECURED IMPROVED CONTACTS OF SP33004.  PERFORMED OPERATIONAL TEST IAW B737 AMM 33-51-02.  TEST GOOD.
